| Model Number |
UM-S20-17S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, device has not yet been returned.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the ultrasonic probe was broken.The issue was found during preparation of an unspecified procedure.The procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being submitted to provide additional information and final investigation results from the legal manufacturer.Updated fields: h3; h6 and h10.The customer returned the ultrasonic probe to olympus for a broken device.The subject device was inspected, and the issue was confirmed.The probe¿s cable section has many kinks, and the probe tip was bent.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Based on the information obtained from this complaint and the results of the investigation, the most probable cause was traced to component failure, which is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.
Event or Problem Description